# SDR AALA201705199028

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 18,030 hours, 7,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER, LOCATED ON LOWER WALL BEHIND FIRST CLASS GALLEY IS BROKEN.  INSTALLED A NEW COVER AND MOUNT PLATE IAW AMM 33-51-14, OPS NORMAL.
